RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ramazanov Marat Davidovich

Total publications: 70
Scientific articles: 69
in MathSciNet: 33
in zbMATH: 45
in Web of Science: 6
in Scopus: 7
Cited articles: 7
Citations in Math-Net.Ru: 7
Citations in MathSciNet (by Sep 2017): 10
Citations in Web of Science: 3
Citations in Scopus: 1
Presentations: 3

Number of views:
This page:1229
Abstract pages:1398
Full texts:446
References:96
Professor
Doctor of physico-mathematical sciences (1977)
Speciality: 01.01.07 (Computing mathematics)
Birth date: 28.04.1939
E-mail:
Keywords: cubature formulas; assimptotically optimal algorithms of computation; Banach spaces of real variables function; boundary problems of differential equations with partipal derivatives.

Subject:

The boundary problems for differential equations with singular perturbations was considered. Particularly it was one elliptic problem modeling an ideal liquid flow around the thin wing with the edge. At the Banach spaces theory it was established exactly embedding theorems about restrictions and prolongations for common less surfaces in $R^n$. the operator of best prolongation in common Banach Spaces was calculated. At the theory of cubature formulas the lattice formulas were investigated and the sufficient conditions for its asymptotical optimum about coefficients and lattices were established. The estimates were mode in scale of Winner spaces with the hypoelliptic symbols of less. The algorithms its formulas were constructed and the programs for integrations in two dimensions domain with arbitrarily boundary were created.

Biography

Graduated from Faculty of Mechanics and Mathematics of M. V. Lomonosov Moscow State University (MSU) in 1961 (department of differential equations) Ph.D. thesis was defended in 1965. D.Sci. thesis was defended in 1977. A list of my works containing more than 70 titles. I am one of leaders of the research seminar "Cubature formulas and its applications".

In 1983 I was awarded the title of honourable scientist of Bashkir Republic.

   
Main publications:
  • Ramzanov M. D. To the $L_p$ theory of Sobolev // Advances in Mathematics, 1999, v. 9, № 1, p. 99–125.

http://www.mathnet.ru/eng/person17700
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=212188

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2015
1. Ramazanov M. D., “Sovremennoe sostoyanie teorii i prilozhenii kubaturnykh formul S. L. Soboleva”, Problemy differentsialnykh uravnenii, analiza i algebry, Materialy 7-oi mezhdunarodnoi nauchnoi konferentsii, Aktyubinskii Gosudarstvennyi Universitet im. K. Zhubanova, 2015, 291–293

   2014
2. Ramazanov M. D., Reshetchatye kubaturnye formuly na izotropnykh prostranstvakh, IMVTs UNTs RAN, Ufa, 2014 , 210 pp.
3. M.D. Ramazanov, “Nenasyschaemyi algoritm asimptoticheski optimalnykh kubaturnykh formul”, Materialy XX Vserossiiskoi konferentsii “Teoreticheskie osnovy i konstruirovanie chislennykh algoritmov resheniya zadach matematicheskoi fiziki”, posvyaschennoi pamyati K. I. Babenko (Moskva), IPM im. M. V. Keldysha RAN, 2014, 89

   2013
4. Ramazanov M. D., “Sobolevskaya teoriya reshetchatykh kubaturnykh formul. Problemy, algoritmy i primeneniya”, Mezhdunarodnaya konferentsiya “Differentsialnye uravneniya, funktsionalnye prostranstva, teoriya priblizhenii” (Novosibirsk, 18–24.08.2013 gg.), 2013, 355
5. M. D. Ramazanov, D. Y. Rakhmatullin, “Applications of Sobolev lattice cubature formulas”, Eurasian Math. J., 4:3 (2013), 137–139  mathnet
6. M. D. Ramazanov, “Asymptotically optimal unsaturated lattice cubature formulae with bounded boundary layer”, Sb. Math., 204:7 (2013), 1003–1027  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2012
7. Ramazanov M. D., “Nenasyschaemyi algoritm reshetchatykh kubaturnykh formul”, Mezhdunarodnaya konferentsiya “Funktsionalnyi analiz i ego prilozheniya” (Kazakhstan, Astana. 02–05.10.2012), 2012, 89
8. Ramazanov M. D., “Teoremy vlozhenii i mnogomernye splainy”, Mezhdunarodnaya konferentsiya “Funktsionalnyi analiz i ego prilozheniya” (Kazakhstan, Astana. 02–05.10.2012), 2012, 89

   2011
9. Ramazanov M. D., “Nenasyschaemyi algoritm reshetchatykh kubaturnykh formul”, Vserossiiskaya konferentsiya po vychislitelnoi matematike KVM-2011, Institut vychislitelnoi matematiki i matematicheskoi geofiziki SORAN, 2011 http://www.ict.nsc.ru/ws/show_abstract.dhtml?ru+220+16176
10. M. D. Ramazanov, “Nenasyschaemyi algoritm reshetchatykh kubaturnykh formul”, Sbornik materialov mezhdunarodnoi konferentsii “Kubaturnye formuly, metody Monte-Karlo i ikh prilozheniya”, posvyaschennoi 90-letiyu so dnya rozhdeniya I. P. Mysovskikh (Krasnoyarsk, 4–7 iyulya 2011 goda), 2011, 97–99
11. M .D. Ramazanov, “Multidimensional variational splines in general Banach spaces”, Dokl. Math., 83:2 (2011), 238–240 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  crossref  mathscinet  zmath  isi  elib  scopus

   2010
12. Ramazanov M. D., “Teoriya reshetchatykh kubaturnykh formul”, Teoriya priblizhenii, Mezhdunarodnaya konferentsiya (6-8 maya 2010 g., g. Sankt-Peterburg), SPb: VVM, 2010, 86–87
13. Ramazanov M. D., “Vychislenie variatsionnykh splainov v negilbertovykh prostranstvakh”, Mezhdunarodnaya konferentsiya po prikladnoi matematike i informatike, posvyaschennaya 100-letiyu so dnya rozhdeniya akademika A. A. Dorodnitsyna (VTs RAN, Moskva, 7–11 dekabrya 2010 g.), VTs RAN, 2010, 137–138
14. M. D. Ramazanov, D. Y. Rakhmatullin, E. L. Bannikova, “Cubature formulas of S. L. Sobolev: evolution of the theory and applications”, Eurasian Math. J., 1:1 (2010), 123–136  mathnet (cited: 1)  mathscinet  zmath
15. M. D. Ramazanov, “New algorithm of asymptotically optimal lattice cubature formulae”, Ufimsk. Mat. Zh., 2:3 (2010), 63–82  mathnet  zmath  elib

   2009
16. Ramazanov M. D., Teoriya reshetchatykh kubaturnykh formul s ogranichennym pogranichnym sloem, DizainPoligrafServis, Ufa, 2009 , 178 pp.
17. M. D. Ramazanov, D. Ya. Rakhmatullin, L. Z. Valeeva, E. L. Bannikova, “Reshenie integralnykh uravnenii na mnogoprotsessornykh vychislitelnykh sistemakh”, Zhurnal Sibirskogo Federalnogo Universiteta, seriya matematicheskaya, 2:1 (2009), 69–87 , SFU, Krasnoyarsk http://matem.anrb.ru/sites/default/files/publications/6_ramaz_1.pdf  mathscinet
18. Marat D. Ramazanov, Dzhangir Y. Rakhmatullin, “Parallel algorithms of numeric integration using lattice cubature formulas”, Parallel Computing Technologies, 10th International Conference, PaCT 2009 (Novosibirsk, Russia. August 31 – September 4, 2009), Springer-Verlag, Berlin, 2009, 147–152 http://dblp.uni-trier.de/db/conf/pact/pact2009.html#RamazanovR09
19. M. D. Ramazanov, “Exact embedding theorems for traces and extensions”, Further Progress in Analysis, Proceedings of the 6Th International Isaac Congress (Ankara, Turkey, August 13–18, 2007), World Scientific, Hackensack, NJ, 2009, 734–739  mathscinet  zmath

   2008
20. Ramazanov M. D., “Ob asimptotike koeffitsientov optimalnykh periodicheskikh vesovykh reshetchatykh kubaturnykh formul”, Sb. mezhdunarodnoi konferentsii “Matematicheskoe i kompyuternoe modelirovanie estestvennonauchnykh i sotsialnykh problem” (21–28 maya 2008 g. Penza), Penzenskii gosudarstvennyi universitet, 2008, 84–87 (to appear)

   2007
21. Ramazanov M. D., “Optimalnye kubaturnye formuly”, Evraziiskii matematicheskii zhurnal, 2007, no. 2, Resp. Kazakhstan, Astana, Evraz. nats. univ. i MGU, 47–50
22. Ramazanov M. D., “Kubaturnye formuly s ogranichennym pogranichnym sloem”, Trudy mezhdunarodnogo seminara-soveschaniya “Kubaturnye formuly i ikh prilozheniya”, Ufa: IMVTs UNTs RAN, 2007, 137–175
23. Ramazanov M. D., “Reshetchatye kubaturnye formuly na prostranstvakh Vinera”, Trudy mezhdunarodnogo seminara-soveschaniya “Kubaturnye formuly i ikh prilozheniya”, IMVTs UNTs RAN, Ufa, 2007, 128–137
24. M. D. Ramazanov, “Embedding theorems and multidimensional splines”, Dokl. Math., 75:2 (2007), 224–227 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  mathnet  crossref  mathscinet  zmath  isi  elib (cited: 1)  scopus (cited: 1)

   2006
25. Ramazanov M. D., “Asimptoticheski optimalnye posledovatelnosti kvadraturnykh formul s ogranichennym pogranichnym sloem i neotritsatelnymi koeffitsientami”, Vestnik BashGU, 1 (2006), 10–15
26. Ramazanov M. D., Teoremy vlozheniya, BashGU, Ufa, 2006 , 68 pp., ISSN 5-86911-261-3
27. L. M. Bakusov, B. G. Il'yasov, M. D. Ramazanov, Sh. M. Safin, “Biological calculations: general principles”, Probl. Upr., 1 (2006), 61–68  mathnet  elib
28. M. D. Ramazanov, “Periodic optimal cubature formula in $\widetilde_p^{m*}$”, Vychisl. Tekhnol., 11 (2006), 90–96  zmath

   2005
29. Ramazanov M. D., Rakhmatullin D. Ya., “Dostizhenie nailuchshego poryadka priblizheniya integralov funktsii iz W_2^m (R^2) na reshetchatykh kubaturnykh formulakh za schet povorota reshetki uzlov”, Kubaturnye formuly i ikh prilozheniya, Materialy VIII mezhdunarodnogo seminara-soveschaniya (15–22 avgusta 2005 g. – Ulan-Ude), Izdatelstvo VSGTU, 2005, 109–116

   2003
30. V. M. Babich, L. A. Kalyakin, M. D. Ramazanov, N. Kh. Rozov, “Arlen Mikhailovich Il'in (on the occasion of the 70th anniversary)”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S1–S7  mathnet  mathscinet  zmath  elib

   2002
31. M. D. Ramazanov, “Trace and extension theorems”, Dokl. Math., 65:1 (2002), 108–110 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  zmath  isi (cited: 2)
32. V. M. Babich, L. A. Kalyakin, M. D. Ramazanov, N. Kh. Rozov, “Arlen Mikhailovich Il'in”, Russ. J. Math. Phys., 9:1 (2002), 1–5 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  mathscinet  zmath  isi
33. V. M. Babich, R. R. Gadyl'shin, A. R. Danilin, S. Yu. Dobrokhotov, V. A. Il'in, L. A. Kalyakin, E. F. Mishchenko, V. Yu. Novokshenov, Yu. S. Osipov, M. D. Ramazanov, N. Kh. Rozov, V. A. Sadovnichii, “Arlen Mikhailovich Il'in (A tribute in honor of his 70th birthday)”, Differ. Equ., 38:8 (2002), 1075–1080  mathnet  crossref  mathscinet

   2001
34. M. D. Ramazanov, “Bessel scales of Banach spaces”, Dokl. Math., 63:2 (2001), 158–160 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  mathnet  mathscinet  zmath  isi

   1999
35. M. D. Ramazanov, Kh. M. Shadimetov, “Weighted optimal cubature formulas in a periodic Sobolev space”, Dokl. Math., 60:2 (1999), 453–455 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  mathscinet  zmath
36. M. D. Ramazanov, “To the $L_p$-theory of Sobolev formulas”, Sib. Adv. Math., 9:1 (1999), 99–125 , Springer Us, New York, NY; Pleiades Publishing (Allerton Press), New York, NY; Maik “Nauka/Interperiodica”, Moscow  mathscinet  zmath

   1998
37. M. D. Ramazanov, “Optimization of the norm of the error functional for the lattice cubature formula in the scale of Wiener spaces”, Dokl. Math., 58:1 (1998), 743–745 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  mathscinet  zmath

   1996
38. M. D. Ramazanov, “Grid cubature formulas”, Aktual'nye problemy sovremennoj matematiki, Sbornik nauchnykh trudov, v. 2, Nii Mioo Ngu, Novosibirsk, 1996, 132–139  mathscinet (cited: 5)  zmath
39. M. D. Ramazanov, “The asymptotic theorem of I. Babushka”, Dokl. Math., 54:2 (1996), 724–727 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  zmath

   1995
40. M. D. Ramazanov, “Optimizing the arrangement of nodes in latticed cubature formulas”, Dokl. Math., 52:1 (1995), 64–65 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  zmath

   1994
41. M. D. Ramazanov, “Boundary layer functions of asymptotically optimal lattice cubature formulas”, Russ. Acad. Sci., Dokl., Math., 49:2 (1994), 25–26 , American Mathematical Society (AMS), Providence, RI  mathscinet  zmath

   1992
42. M. D. Ramazanov, “Universal optimality of lattice cubature formulas”, Russ. Acad. Sci., Dokl., Math., 45:3 (1992), 1 , American Mathematical Society (AMS), Providence, RI  mathscinet  zmath

   1989
43. M. D. Ramazanov, “Asymptotically optimal control in a problem with perturbation”, Asymptotic methods for solving problems of mathematical physics, Collect. Sci. Works, Ufa, 1989, 96–108  mathscinet  zmath

   1988
44. Asymptotische Methoden in der Analysis, v. 46 (M 53), Wissenschaftliche Beiträge, eds. Roland Riedel and Marat D. Ramazanov, Martin–Luther–Universität Halle–Wittenberg, Halle (Saale), 1988 , 96 pp.  mathscinet  zmath

   1984
45. M. D. Ramazanov, “On the degree of convergence of lattice cubature formulas in spaces with dominant derivative”, Sov. Math., Dokl., 30 (1984), 135–137 , American Mathematical Society, Providence, RI  zmath
46. M. D. Ramazanov, “An elliptic problem with a small parameter”, Tr. Semin. S. L. Soboleva, no. 1, 1984, 110–131  mathscinet  zmath

   1983
47. M. D. Ramazanov, I. Umarkhanov, “A quadrature formula with a simple weight function”, Dokl. Akad. Nauk UzSSR, 1982:5 (1983), 4–7 , Academy of Sciences of the Uzbek Soviet Socialist Republic – UzSSR (Akademiya Nauk UzSSR), Tashkent; “FAN”, Tashkent  mathscinet  zmath

   1980
48. M. D. Ramazanov, N. I. Blinov, L. V. Vojtishek, Z. Zh. Zhamalov, F. Ya. Zagirova, V. I. Polovinkin, G. N. Salikhov, T. Kh. Sharipov, Ts. B. Shojnzhurov, “The development of the theory of Sobolev cubature formulas”, Theory of cubature formulas and numerical mathematics, Pap. Conf. Differential equations and numerical mathematics (Novosibirsk 1978), 1980, 118–125  mathscinet  zmath

   1979
49. M. D. Ramazanov, “Finite-difference approximations of multipliers”, Sib. Math. J., 20 (1979), 316–317 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  crossref  mathscinet  zmath  scopus
50. M. D. Ramazanov, “Differenzenapproximation von Multiplikatoren”, Sib. Mat. Zh., 20 (1979), 442–444 , Russian Academy of Sciences - RAS (Rossiĭskaya Akademiya Nauk - RAN), Siberian Branch (Sibirskoe Otdelenie), Sobolev Insitute of Mathematics (Institut Matematiki Im. S. L. Soboleva), Novosibirsk  zmath

   1976
51. M. D. Ramazanov, “Cube formulas on spaces of continuously differentiable functions”, Sib. Math. J., 16 (1976), 969–985 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  crossref  mathscinet  zmath  scopus

   1975
52. M. D. Ramazanov, “An optimal lattice cubature formula in Banach spaces of periodic functions”, Math. Notes, 17:1 (1975), 39–40  mathnet  crossref  mathscinet  zmath
53. M. D. Ramazanov, “Kubaturformeln auf Räumen stetig differenzierbarer Funktionen”, Sib. Mat. Zh., 16 (1975), 1263–1285 , Russian Academy of Sciences - RAS (Rossiĭskaya Akademiya Nauk – RAN), Siberian Branch (Sibirskoe Otdelenie), Sobolev Insitute of Mathematics (Institut Matematiki Im. S. L. Soboleva), Novosibirsk  zmath
54. M. D. Ramazanov, “Construction of cubature formulae for multidimensional domains with smooth boundaries”, Acta Univ. Carol., Math. Phys., 15:1–2 (1975), 137–140 , Charles University, Prague  mathscinet  zmath

   1974
55. M. D. Ramazanov, “Asymptotic optimality of grid cubature formulas on spaces of continuously differentiable functions”, Sov. Math., Dokl., 15 (1974), 789–793 , American Mathematical Society, Providence, RI  zmath
56. M. D. Ramazanov, “Asymptotic optimality of grid cubature formulas on Hilbert spaces”, Sov. Math., Dokl., 15 (1974), 755–757 , American Mathematical Society, Providence, RI  zmath

   1973
57. Ramazanov M. D., Lektsii po teorii kubaturnykh formul, Ufa: Izd-vo BashGU, 1973 , 177 pp.

   1972
58. M. D. Ramazanov, “An optimal error functional over periodic functions in Hp”, Sib. Math. J., 13 (1972), 162–164 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  crossref  zmath  scopus
59. M. D. Ramazanov, “Optimal error functionals over periodic functions from Banach spaces”, Sib. Math. J., 13 (1972), 334–336 , Springer Us, New York, NY; Pleiades Publishing, New York, NY; Maik “Nauka/Interperiodica”, Moscow  crossref  mathscinet  zmath  scopus
60. M. D. Ramazanov, “Über optimale Fehlerfunktionale über periodischen Funktionen aus Banachräumen”, Sib. Mat. Zh., 13 (1972), 481–484 , Russian Academy of Sciences - RAS (Rossiĭskaya Akademiya Nauk - RAN), Siberian Branch (Sibirskoe Otdelenie), Sobolev Insitute of Mathematics (Institut Matematiki Im. S. L. Soboleva), Novosibirsk  zmath
61. M. D. Ramazanov, “Construction of an asymptotically optimal cubature formula in $\tilde W^m_2 (\Omega)$”, Sov. Math., Dokl., 13 (1972), 98–102 , American Mathematical Society, Providence, RI  mathscinet  zmath

   1970
62. M. D. Ramazanov, “Theorems on traces und extensions of functions from surfaces”, Sov. Math., Dokl., 11 (1970), 210–214 , American Mathematical Society, Providence, RI  zmath

   1969
63. M. D. Ramazanov, “Theorems on traces and continuations of functions from surfaces. I”, Sov. Math., Dokl., 10 (1969), 502–506 , American Mathematical Society, Providence, RI  zmath

   1968
64. M. D. Ramazanov, “A priori estimates of solutions to the Dirichlet problem for certain hypoelliptic equations”, Sov. Math., Dokl., 9 (1968), 455–458 , American Mathematical Society, Providence, RI  mathscinet  zmath

   1967
65. M. D. Ramazanov, “Function spaces and the Fourier transform”, Proc. Steklov Inst. Math., 91 (1967), 153–178  mathnet  mathscinet  zmath

   1966
66. M. D. Ramazanov, Differ. Uravn., 2:1 (1966), 65–82  mathnet  mathscinet  zmath

   1965
67. M. D. Ramazanov, “A priori solutions of the $L\sp p$ type of solutions of parabolic equations”, Sov. Math., Dokl., 6 (1965), 470–473 , American Mathematical Society, Providence, RI  zmath

   1964
68. M. D. Ramazanov, “A boundary-value problem for a class of differential equations”, Mat. Sb. (N.S.), 64(106):2 (1964), 234–261  mathnet  mathscinet  zmath

   1963
69. M. D. Ramazanov, “A boundary value problem”, Sov. Math., Dokl., 4 (1963), 1444–1447 , American Mathematical Society, Providence, RI  mathscinet  zmath
70. M. D. Ramazanov, “On a boundary-value problem”, Dokl. Akad. Nauk SSSR, 152:4 (1963), 827–830  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О теории кубатурных формул С.Л.Соболева
M. D. Ramazanov
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
May 18, 2017 12:00
2. Точные теоремы о следах и продолжениях в бесселевых шкалах банаховых пространств
M. D. Ramazanov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 14:55
3. Современное состояние теории и приложений кубатурных формул Соболева (новые результаты)
M. D. Ramazanov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
April 9, 2015 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017